# SDR C2XA06SH098

- Difficulty date: October 5, 2006
- Submitted: October 7, 2006
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 12,900 hours, 10,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191020
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR REPAIR - DURING C CHECK, THE FWD SERVICE DOOR STOP ATTACHMENT HOLES ON FRAME 20 AT STRINGERS 13R AND 15R WERE FOUND TO BE ELONGATED.  MAINTENANCE OVERSIZED THE HOLES AND INSTALLED A BUSHING REPAIR IAW EC 5310-01396.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
